# SDR KCSA081479

- Difficulty date: September 7, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN CORRODED AT FRONT SPAR, WS 380 TO 450. (K)
